# SDR 96ZZZX3505

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17789
- Make and model: Boeing 727232
- Aircraft serial: 20643
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Channel
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EDGE OF FORWARD CARGO DOOR HAS 4 EACH HEAVY GOUGES (BEYOND LIMITS).  FABRICATED REPAIR CHANNEL PER SRM 51-20-2 AND INSTALLED LOWER BEAM CHANNEL PER SRM 52-30-1 AND SRM 51-30-2.
